# SDR IPXA2022111888220

- Difficulty date: November 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 62,486 hours, 20,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR FORWARD RUBBER SEAL IS BECOMING DETACHED AT TOP.  SECURED SEAL IN PLACE. PER TASK 52-09-01-424-019
